# SDR ASAA0180036

- Difficulty date: January 24, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 991960433
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING K-CHECK, AFT CARGO BAY SHEAR TIE AT FS 1250, LONGERON 28L-28R, WAS FOUND TO BE CORRODED.  REMOVED AND REPLACED WITH NEWLY FABRICATED SHEAR TIE IAW SRM 51-30-2.  (M)
